# SDR REXA2021111600955

- Difficulty date: October 22, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE, INTERCOSTAL CORRODED AT STGR 20L BETWEEN FS 310 AND FS 349. - REMOVED, UNSERVICEABLE INTERCOSTAL, DRILLED & LOCATED & INSTALLED NEW SERVICEABLE INTERCOSTAL IAW CRJ 900 SRM'S 51-40-11-001-001-A01, 51-42-06-001-001-A01, & REINSTALLED CONNECTOR IAW CRJ 900 ESPM 20-26-31.  WVAC EMP STAMP #774 MTC
